# SDR DALA2024061806170

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 992 S25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN OF CUT OUT EDGE AT AFT CARGO DOOR STA Y=992 BTW L25R. SUMMARY OF NRC 00226: CRACK ON SKIN OF CUT OUT EDGE AT AFT CARGO DOOR STA Y=992 BTW L25R WAS REPAIRED PER B717-200 SRM 53-20-15- 2R PROCEDURE 12. PERFORM AN EXTERNAL GVI EVERY 8000 CYCLES TO THE REPAIR PERFORMED IAW SRM 53-20-15-2R PROCEDURE 12 REPAIR 12 PAR 7.A TABLE 202. (LP #0398928)
